Call : 7527038383|2|1 SMS DRBEST at 53456 | Call us Monday - Saturday : 9:00 am - 6:30 pm | whatsapp_logo +91 7527038383
DR NIM PLUS

DR NIM PLUS

DR NIM PLUS

25.00

Pack : Strip of 10 Tablets
Composition : Nimuselide 100 mg+ Paracetamol 325 mg
This medication consists Nimesulide 100 mg+ Paracetamol 325 mg
Nimesulide is a pain relieving agent and is used for treatment of inflammatory condition including joint disorders such as rheumatoid arthritis, postoperative painful condition, fever, and period pain. Paracetamol (acetaminophen) is an analgesic (relieve pain) and antipyretic (reduce fever) drug. It is the most commonly taken analgesic medicine worldwide.

Category:

Paracetamol: Paracetamol has analgesic (pain killer) and antipyretic (fever reducing) activities. It produces analgesia by blocking chemical messengers in the brain that causes pain and show antipyretic activity by acting on the hypothalamus (a gland present in the brain and is responsible for regulating the body temperature).
Nimesulide works by blocking the release of certain chemical messengers that cause pain and inflammation.

nausea, diarrhoea and stomach pain

There are no reviews yet.

Be the first to review “DR NIM PLUS”

Your email address will not be published. Required fields are marked *

WhatsApp Get in Touch